Xueyan Liu
TitleCited byYear
Existence of multiple symmetric positive solutions of higher order Lidstone problems
B Zhang, X Liu
Journal of Mathematical Analysis and Applications 284 (2), 672-689, 2003
502003
Oscillation criteria of certain delay dynamic equations on time scales
B Zhang, X Yan, X Liu
Journal of Difference Equations and Applications 11 (10), 933-946, 2005
162005
Existence of a positive solution for a right focal discrete boundary value problem
DR Anderson, RI Avery, J Henderson, X Liu, JW Lyons
Journal of Difference Equations and Applications 17 (11), 1635-1642, 2011
112011
Operator type expansion-compression fixed point theorem.
DR Anderson, RI Avery, J Henderson, X Liu
Electronic Journal of Differential Equations 2011 (42), 1-11, 2011
92011
Omitted ray fixed point theorem
R Avery, J Henderson, X Liu
Journal of Fixed Point Theory and Applications 17 (2), 313-330, 2015
82015
Fixed point theorem utilizing operators and functionals
DR Anderson, RI Avery, J Henderson, X Liu
Electronic Journal of Qualitative Theory of Differential Equations, 1-16, 2012
82012
Application of a functional type compression expansion fixed point theorem for a right focal boundary value problem on a time scale
X Liu, JT Neugebauer, S Sutherland
Communications on Applied Nonlinear Analysis 19 (2), 25-39, 2012
72012
Nonoscillations for odd-dimensional systems of linear retarded functional differential equations
X Liu, B Zhang
Journal of mathematical analysis and applications 290 (2), 481-496, 2004
72004
Right focal boundary value problems for difference equations
J Henderson, X Liu, JW Lyons, JT Neugebauer
Opuscula Mathematica 30 (4), 447-456, 2010
62010
Existence of solutions to a discrete fourth order periodic boundary value problem
JR Graef, L Kong, X Liu
Journal of Difference Equations and Applications 22 (8), 1167-1183, 2016
52016
Compression fixed point theorems of operator type
RI Avery, JR Graef, X Liu
Journal of Fixed Point Theory and Applications 17 (1), 83-97, 2015
42015
Existence of positive solutions of fractional boundary value problems involving bounded linear operators
J Graef, X Liu
Journal of Nonlinear Functional Analysis 2014, Article ID 13, 2014
22014
Multiple Fixed Point Theorems Utilizing Operators and Functionals
D Anderson, R Avery, J Henderson, X Liu
Communications in Applied Analysis 16 (3), 377-387, 2012
22012
BVP’s with odd differences of gaps in boundary conditions for nth order ODE’s by matching solutions
J Henderson, X Liu
Computers & Mathematics with Applications 62 (10), 3722-3728, 2011
22011
Nonlocal boundary-value problems for n-th order ordinary differential equations by matching solutions
X Liu
Electronic Journal of Differential Equations 2011 (17), 1-9, 2011
22011
Boundary value problems with gaps in boundary conditions for differential equations by matching solutions
X Liu
Communications on Applied Nonlinear Analysis 17 (3), 81-88, 2010
22010
Are marginalized two-part models superior to non-marginalized two-part models for count data with excess zeroes? Estimation of marginal effects, model misspecification, and …
X Liu, B Zhang, L Tang, Z Zhang, N Zhang, JJ Allison, DK Srivastava, ...
Health Services and Outcomes Research Methodology 18 (3), 175-214, 2018
12018
Multiple Anti-Periodic Solutions to a Discrete Fourth Order Nonlinear Equation
JR Graef, L Kong, X Liu
Differential Equations and Dynamical Systems, 1-10, 2016
12016
Nonlocal boundary value problems with even gaps in boundary conditions for third order differential equations
X Liu
DYNAMIC SYSTEMS AND APPLICATIONS 23 (2-3), 465-478, 2014
12014
Positive solutions for fractional differential equations with bounded linear functional boundary condition.
J Henderson, X Liu
Nonlinear Studies 20 (4), 559-570, 2013
12013
The system can't perform the operation now. Try again later.
Articles 1–20